# SDR UIEA2013020500071

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 35,722 hours, 5,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, A GOUGE WAS FOUND IN THE FUSELAGE SKIN JUST BELOW THE LOWER EDGE OF THE BULK CARGO DOOR OPENING.  GOUGE IS 1.25" LONG BY 0.25" WIDE AND IS DEEP ENOUGH TO CRACK THE INSIDE SURFACE OF THE SKIN AT BS 2020, S42R.  CRACK DAMAGE HAS BEEN VERIFIED WITH DYE PENETRANT INSPECTION.  DAMAGE REPAIRED.
